Illinois Journal of Mathematics

The interval in algebraic topology

M. V. Mielke

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 51-62.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047364

Digital Object Identifier
doi:10.1215/ijm/1256047364

Mathematical Reviews number (MathSciNet)
MR602895

Zentralblatt MATH identifier
0425.55010

Subjects
Primary: 55P99: None of the above, but in this section
Secondary: 18G30: Simplicial sets, simplicial objects (in a category) [See also 55U10]

Citation

Mielke, M. V. The interval in algebraic topology. Illinois J. Math. 25 (1981), no. 1, 51--62. doi:10.1215/ijm/1256047364. https://projecteuclid.org/euclid.ijm/1256047364


Export citation